# SDR IPXA2022072884651

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381377800000
- Part serial: NSN
- Condition: Bent
- Location: Main Deck Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGMAIN DECK CARGO FLOOR CROSSBEAM AT FR48 BETWEEN Y450 AND Y953 IS BENT.REMOVED AND REPLACED CROSSBEAM PER UPS EO A300-5310-75878-B.
